# SDR YENA2024081301123

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE B, LOCATED AT FR 16 LH ON DOUB LE JOGGLE AREA, PASSENGER CABIN. CRACK DEPTH = 0.094 INCHES. CRACK DIR ECTION: 9 OCLOCK. CONFIRM INDICATION USING BOROSCOPE VIEW IAW NTM 51-9 0-00; (RESOLVED ON W/O: 1301446 TASKCARD: NR-00049) REF AEROMAN  WO # 2024-51/1 NR # 2024-370651 PERFORMED PERMANENT REPAIR LOC. FR16 LH DOUBLE JOGGLE AREA HOLE B IAW A320 SRM 53-11-12-300-012 THIS REPAIR IS CATEGORY B AND FURTHER ACTION IS REQUIRED AT INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 6800 (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000FC/FH NOT RELEVANT 5600 FC (FH NOT RELEVANT) INSPECTION METHOD FOR LEADER HOLE REFER TO TASK 53-11-12-300-012 FIGURE 014 FLOWCHART FOR BUSH REPETITIVE INSPECTION INSPECTION METHOD FOR ASSOCIATED HOLES IF THERE IS NO BUSH INSTALLATION REFER TO TASK 53-11-12-300-012 FIGURE 013 FLOWCHART FOR REPETITIVE INSPECTION IF THERE IS A BUSH INSTALLATION REFER TO TASK 53-11-12- 300-012 FIGURE 014 FLOWCHART FOR BUSH REPETITIVE INSPECTION IAW A320 SRI 53-11-12-205-008 TABLE 1 FUR  ASSIGNED FUR-A320-53-01599.
